yes, this is due to your prenatal vitamins/pills etc. every person has different reactions to this, some pregnant women does not have this happen, some does, like yourself.. sometimes pink, sometimes, light blue/purplish color. when a person man or woman take vitamins, / medications of some kind this imbalances the normal acidity of your body, you body will excrete the vitamins (or to much of) through your sweat glands. In this case, you can see it when you seat down on your white toilet seat.. You want this stopped, take your prenatal vitamins, every other day, and drink lots of water, this way you can dilute the acidity of your system (body). have no fear, this is not toxic, it is just merely your body saying you are taking to much of something, and it's trying to sweat out the excess.
Yeah, I really hope this doesn't have anything to do with pregnancy. I'm a 28 year old man who lives by himself, and recently discovered the pink butt print on the toilet. I'm not taking any drugs, and I shower at least twice a day. I only wear jeans, and they're not new, so I doubt the color is coming from dye in my clothing or bedding. There might be a connection with an excess of vitamin, as I drank a bottle of vitamin water from the vending machine at work a couple days ago for the first time. The vitamin water was red. If this is the case, as a guy, I'm kind of wishing I would have gone with the blue now. At any rate, the damage is done, if I drink blue now, I'll just end up with a purple seat instead of pink.
|10 members and 11,631 guests|
|BirthFree , Elvia Adanarhi , JMK74 , joandsarah77 , katelove , moominmamma , philomom , stellanyc|
|Most users ever online was 449,755, 06-25-2014 at 01:21 PM.|